# SDR ASOA201804135105

- Difficulty date: April 13, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 35,299 hours, 25,360 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: SH670319423
- Condition: Corroded
- Location: Bs 349
- Part time: 35,299 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FITTING IS CORRODED AT BS 349 AND STRINGER 18L.  REMOVED AND REPLACED THE FLOORBEAM FITTING IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-20-001-001-A01.
